# SDR FDEA2020021490329

- Difficulty date: February 9, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24289
- Aircraft time: 76,478 hours, 27,997 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Part time: 6,653 hours, 5,320 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  920     51-00  1440     09FEB20  LGG  OPEN  U  AFT CARGODOOR AND SKIN BEHIND GOT HIT BY ULD ON THE  DRIFT WITH HIGH WINDS, CARGO DOOR HAS A HOLE , SKIN  BEHIND IS DEFORMED, DAMAGED TO BE ASSESSED,  AIRCRAFT DOWN.    COMPLIED WITH E A F-5330-T0352406 PT1 REWORKED SKIN                               AND REPLACED SHEAR CLIP                                                                            DOOR REPLACED ON WRI 52-30/1443
